# SDR DALA2017100207238

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 83,218 hours, 38,189 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2-2 RACK FWD MOUNT HOLE 1EA FOUND CRACKED. FWD MOUNT HOLE IAW SRM 51-70-11.
